default-icon
Epilepsy behavioural prob
Just 4days back my son (6.9 yrs) was attacked by epilepsy. Currently using levipil as prescribed by pesos.Query is we found some change in behaviour like behaves like a baby sometimes. Is it expected if so how many days this change we can notice & is there any medicine to use for this behavioural changes. Plz help me & also if there are any other things do we need to take care for the patient. Really worried a lot as a parent. & also plz let us know whether it will have any impact on his education career
35 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well levipil is being given now a days in case of epilepsy because it is found to have least side effects in all the medicines indicated....what ever behavior changes you are talking about I suggest you to consult your neurologist for it and discuss but I don't think it is related....thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.